# SDR CA981125072

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: MS243312
- Condition: Chafed
- Location: Squat Switch
- Part time: 7,837 hours
- Component: OAS545319
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN GEAR SELECTED UP, THE GEAR REMAINED IN THE DOWN POSITION.  AIRCRAFT RETURNED TO BASE.  WIRING TO SQUAT SWITCH FOUND CHAFED AND WAS REPAIRED..  PART TC:  9,574.
